# SDR AT0100085

- Difficulty date: February 16, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD SEAT TRACK AT BS 918 - 965 CORRODED BEYOND LIMITS.  REPLACED CORRODED SECTION OF SEAT TRACK IAW DC9 SRM 53-05 FIG 4B & 4F.
